# SDR REXA2018110301079

- Difficulty date: November 3, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,041 hours, 25,739 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE T/R TORQUE BOX CRACKED ARE HI- LITE FASTNER ON AFT FLANGE @ 6 O'CLOCK POSITION.
REPAIRED CRACK IAW ENDEAVOR EA CRJ 254-07814 REV IR  AAR SM-35
